skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 2 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is Mel'nyk, T. A.  [Clear All Filters]
2005
DE MAIO, U.., T.. A. Mel'nyk, and C. Perugia, "Homogenization of a Poisson boundary value problem in a plane thick two-level junction", RICERCHE DI MATEMATICA, vol. LIV, fasc. 2°, pp. 641–648, 2005.
2004
DE MAIO, U.., T.. A. Mel'nyk, and C. Perugia, "Homogenization of the Robin problem in a thick multilevel junction", NONLINEAR OSCILLATIONS, vol. VII, N. 3, pp. 336–356, 2004.